| Model Number |
15250-60-400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The rod has not returned for evaluation.Photographs were not provided.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that a rod at t12/l1 broke postoperatively.A t10-pelvis revision surgery was performed to remove the broken rod.